Um teorema de instabilidade de liapunoff



Document title: Um teorema de instabilidade de liapunoff
Journal: Anais da Academia Brasileira de Ciencias
Database: PERIÓDICA
System number: 000018965
ISSN: 0001-3765
Authors: 1
Institutions: 1Universidade de Sao Paulo, Inst Matematica Estatistica, Sao Paulo. Brasil
Year:
Season: Jun
Volumen: 61
Number: 2
Pages: 238-238
Country: Brasil
Language: Portugués
Document type: Resúmenes
Approach: Teórico
Disciplines: Matemáticas
Keyword: Matemáticas aplicadas,
Inestabilidad,
Teorema de Liapunov
Keyword: Mathematics,
Applied mathematics,
Instability,
Lyapunov theorem
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).